Asymptotic Poisson Distributions with Applications to Statistical Analysis of Graphs

Research output: Contribution to journalArticle

Standard

Asymptotic Poisson Distributions with Applications to Statistical Analysis of Graphs. / Nowicki, Krzysztof.

In: Advances in Applied Probability, Vol. 20, No. 2, 1988, p. 315-330.

Research output: Contribution to journalArticle

Harvard

APA

CBE

MLA

Vancouver

Author

RIS

TY - JOUR

T1 - Asymptotic Poisson Distributions with Applications to Statistical Analysis of Graphs

AU - Nowicki, Krzysztof

PY - 1988

Y1 - 1988

N2 - Various types of graph statistics for graphs and digraphs are presented as numerators of incomplete U-statistics, with symmetric and asymmetric kernels, respectively. Thus, asymptotic Poisson limits of these statistics are provided by using limit theorems for the sums of dissociated random variables. Several applications to statistical analysis of graphs are given

AB - Various types of graph statistics for graphs and digraphs are presented as numerators of incomplete U-statistics, with symmetric and asymmetric kernels, respectively. Thus, asymptotic Poisson limits of these statistics are provided by using limit theorems for the sums of dissociated random variables. Several applications to statistical analysis of graphs are given

KW - Poisson limit theorems

KW - dissociated random variables

KW - incomplete U-statistics

KW - random graphs and digraphs

KW - subgraph counts

M3 - Article

VL - 20

SP - 315

EP - 330

JO - Advances in Applied Probability

T2 - Advances in Applied Probability

JF - Advances in Applied Probability

SN - 0001-8678

IS - 2

ER -